MAUDE Adverse Event Report: ARTHREX, INC. 4K SYNERGYUHD4 C-MOUNT BB CAMERA HD, AUT; LAPAROSCOPE

ARTHREX, INC. 4K SYNERGYUHD4 C-MOUNT BB CAMERA HD, AUT; LAPAROSCOPE
Model Number 4K SYNERGYUHD4 C-MOUNT BB CAMERA HD, AUT
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 04/18/2022, it was reported by an arthrex employee via sems that an ar-3210-0030 4k synergyuhd4 c-mount bb camera head was overheating during use, there was no patient, user, or third-party injury.To troubleshoot, the camera head was tested with a temperature sensor attached to it.The camera head showed an increase in temperature to 43 degrees celcius after 45 minutes of use.This was discovered during use on 04/06/2022 with no case/patient involvement.Additional information has been requested.On 04/21/2022, the arthrex employee stated the following information via email: the event occurred during the end of a knee arthroscopy on (b)(6) 2022.The overheating was detected at the end of the procedure by the surgeon and after this incident, it was tested by arthrex mexico in a maintenance visit on 04/06/2022.Nobody was harmed by the overheating of the device, it was just a comment of the surgeon that the camera head was hot.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.(not confirmed) the evaluation did not reveal any issues relevant to the reported event.See attached thermal test results.

Brand Name
4K SYNERGYUHD4 C-MOUNT BB CAMERA HD, AUT
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key19006043
Report Number1220246-2024-01737
Device Sequence Number21175461
Product Code GCJ
UDI-Device Identifier00888867230316
UDI-Public00888867230316
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K153218
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4K SYNERGYUHD4 C-MOUNT BB CAMERA HD, AUT
Device Catalogue NumberAR-3210-0030
Device Lot Number10313840
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2022
Initial Report FDA Received Date03/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/29/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown